# SDR DALA1128709871

- Difficulty date: April 25, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fs 1190 L16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1190 AT L16R FRAME HAS HOLE CHAFED THRU BY ORIGINAL AUG VALVE. CUT OUT DAMAGED AREA 1 1/2"X 3/4" IAW SRM 53-03  FIG4. NDT VERIFIED DAMAGE REMOVED.  NO CRACKS IAW NDT SPM 06-10-01.001 REC REPAIR ANGLE. LOCATED, DRILLED IAW SRM 51-10-4.  FABRICATED DOUBLER PLATE .063 7075-T6 IAW SRM 53004 FIG 4TREATED AND PRIMED IAW SRM 51-10-3. INSTALLED REPAIR ANGLE AND DOUBLER IAW SRM 53-03FIG 4, 51-30-5 & 51-30-2.25.
